# SDR VNAA202410080007

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR SURROUND STRUCTURE INNER SKIN HAS CORROSION AROUND FASTENERS IN MULTIPLE AREAS FS533.00 - 581.00 STGR 26L - 25L.  REMOVED CORROSION ON FWD BAGGAGE BAY DOOR SURROUND STRUCTURE, INNER SKIN REF SRM 51-21-06-001-001-A01 AND FOUND ACCEPTABLE TO ENGINEERING REF REO 670-53-31-926 REV --, DATED 2024-08-21
